|HIV and diahrea
Oct 28, 2008
I take Kaletra, Truvada, and Fluconozole and have always had trouble with diahrea, in the past month I have been eating yogurt daily and suddenly my diarea has disappered, is this a fluke or possible remedy?
| Response from Mr. Vergel
I think yougurt (the real stuff, not the stuff heavy in sugars that you find everywhere) can balance your gut flora and improve diarrhea tremendously. I also take capsules of friendly bacteria. Taking yogurt with soluble fiber mixed in (citrucell or any other over the counter product) can also help greatly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Yogurt And Hiv
- Burning Urethra After Fingering Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Rash After Kissing Cold Sore Worried I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.